# SDR AALA202204088752

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737
- Aircraft serial: 31161
- Aircraft time: 27,120 hours, 11,455 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R ENTRY DOOR SLIDE ARMED RED STRAP BUTTON BROKEN. REMOVED AND REPLACED SLIDE ARMED STRAP ON 1R DOOR PER AMM 52-41-31.
